# SDR FDEA201906201389

- Difficulty date: June 20, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT OUTBOARD HOLE   SURFACE FOUND CORROSION CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT   OUTBOARD HOLE SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-  08. REPAIR SHIM FABRICATED AND INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A # : 1-5750-  132179 A P2 STEP 2.TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- RH WING- OUTBD   FLAP, INBD FWD HINGE (WING SIDE) -CORROSION REPAIR. REPAIR CLASSIFIAD AS MINOR PER   GMM 6-2-100. REFER TO E.A # : 1-5750-132179 A P2 AND SNRM NO. N00449 FOR WORK DETAILS.
